i have been taking metformin for 11 months an i know numbness is a side effect but i feel like my left hand and wrist feels like its slightly numb at all times anyone else having similar issues with numbness?
This medication may cause lactic acidosis (a build-up of lactic acid in the body, which can be fatal). Lactic acidosis can start slowly and get worse over time. Get emergency medical help if you have even mild symptoms of lactic acidosis, such as:
muscle pain or weakness;
****numb or cold feeling in your arms and legs;
feeling dizzy, light-headed, tired, or very weak;
stomach pain, nausea with vomiting; or
slow or uneven heart rate.
Hi, Marie08 - I took it for a couple of years - it made me feel really sick so stopped (I was also on insulin). My specialist put me back on it and within a couple of days couldn't feel my whole right leg from knee to hip. Still can't sense anything. OK, has the advantage that I can inject without pain! :-) but hope that you've spoken to your medical advisors. Good luck.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Metformin - for the last three months I have been taking one tablet a day for my type 2 diabetes in?
Posted 30 May 2013 • 1 answer
Posted 23 Jun 2013 • 1 answer
I am type 2 diagnose 1 week now and on metformin but afraid to add the glyburide 2.5mg once per day?
Posted 10 Oct 2013 • 3 answers
Posted 17 May 2014 • 1 answer
Posted 24 Apr 2015 • 4 answers